Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 12, Pages 2276–2277 (Mi de871)  

Short Communications

The Čaplygin theorem for a first order quasilinear partial differential equation

V. S. Blinchevskii

All-Russian Scientific Research Institute of organization, management and economy of the oil and gas industry, Moscow

Full text: PDF file (274 kB)

Bibliographic databases:
UDC: 517.955
Received: 26.08.1968

Citation: V. S. Blinchevskii, “The Čaplygin theorem for a first order quasilinear partial differential equation”, Differ. Uravn., 5:12 (1969), 2276–2277

Citation in format AMSBIB
\Bibitem{Bli69}
\by V.~S.~Blinchevskii
\paper The {\v C}aplygin theorem for a first order quasilinear partial differential equation
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 12
\pages 2276--2277
\mathnet{http://mi.mathnet.ru/de871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274926}
\zmath{https://zbmath.org/?q=an:0223.35022}


Linking options:
  • http://mi.mathnet.ru/eng/de871
  • http://mi.mathnet.ru/eng/de/v5/i12/p2276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022